Table of contents

Tsukuba Journal of Mathematics

Vol.45, No.1(2021) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Robert Laterveer
Zero-Cycles on Garbagnati Surfaces
1
Ryusuke Sugawara
Universal central extensions of linear groups over rings of non-commutative Laurent polynomials, associated K1 groups and K2 groups
13
Yasunori Okada and Hideshi Yamane
Generalized spherical mean value operators on Euclidean space
37
Atsufumi Honda, Shyuichi Izumiya, Kentaro Saji and Keisuke Teramoto
Geometry of lightlike locus on mixed type surfaces in Lorentz-Minkowski 3-space from a contact viewpoint
51
Masayoshi NAGASE and Takumi SHIRAKAWA
A formula for the heat kernel coefficients of the Dirac Laplacians on spin manifolds
69
Vol.44, No.2(2020) 
 Author
Title
Page
Masanobu Kaneko and Hirofumi Tsumura
On Multiple Zeta Values of Level Two
213
Daniel Duverney, Takeshi Kurosawa, and Iekata Shiokawa
Irrationality exponents of certain fast converging series of rational numbers
235
Neil Mañibo, Eden Delight P.Miro, Dan Rust, and Gwendolyn S. Tadeo
Zeckendorf Representations and Mixing Properties of Sequences
251
Makoto NAKAMURA
Remarks on the Navier-Stokes equations and the elastic wave equations in homogeneous and isotropic spacetimes
271
Kenichiro Yamamoto
On the Density of Periodic Measures for Piecewise Monotonic Maps and Their Coding Spaces
309
Vol.44, No.1(2020) 
 Author
Title
Page
Kazuaki Tajima and
Akihiko Yukie
On the Git Stratification of Prehomogeneous Vector Spaces II
1
Masaya Kawamura
Regularity results for the almost Hermitian curvature flow
63
Benjamin Cahen
The complex Weyl calculus as a Stratonovich-Weyl correspondence for the real diamond group
121
Russell Ricks
Planar Subspaces are Intrinsically Cat (0)
139
Yohei Ito
ℂ-Constructible Enhanced Ind-Sheaves
155
Mayuko Kon
3-dimensional real hypersurfaces with transversal η-Killing Ricci tensor field of a complex space form
203
Vol.45, No.2(2021) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Kenta Tsukuura
Prikry-type forcing and the set of possible conginalities
83
Yuichiro Sato
Totally umbilical submanifolds in pseudo-Riemannian space forms
97
Yuki Motegi
Strong minuscule elements in the finite Weyl groups
117
Masamichi Yoshida, Fumichika Takamizo
Finite β-expansion and odometers
135
Hisashi Kojima
A supplement to `On the Fourier coefficients of Hilbert modular forms of half-integral weight over arbitrary algebraic number fields, Tsukuba J. Math. 37(2013), 1-11'.
163
Yuji Kasahara and Shin'ichi Kotani
Diffusions with Bessel-Like Drifts II
171
  Yuji Akaike and Kazuo Tomoyasu   Perfectness of Higson type compactifications 189
Vol.46, No.1(2022) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Qi Wang
On τ-Tilting Finite Simply Connected Algebras
1
Toshikazu Miyashita
Realizations of Inner Automorphisms of Order Four and Fixed Points Subgroups by Them on The Connected Compact Exceptional Lie Group E8, Part III
39
Fumichika Takamizo, Masamichi Yoshida
Some class of cubic Pisot numbers with niteness property
67
Hirotaka Kobayashi
On a certain sum of the Derivatives of Dirichlet L-Functions
121
Alexander E. Patkowski
On Arithmetic Series Involving the Fractional Part Function
145